Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Easy Proof of the Fundamental Theorem of Algebra

Charles Fefferman
The American Mathematical Monthly
Vol. 74, No. 7 (Aug. - Sep., 1967), pp. 854-855
DOI: 10.2307/2315823
Stable URL: http://www.jstor.org/stable/2315823
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855